# SDR 2014FA0000714

- Difficulty date: December 17, 2014
- Submitted: December 18, 2014
- Operation: General aviation
- Aircraft: N774JC
- Make and model: Cubcft CC18180
- Aircraft serial: CC180066
- Aircraft time: 122 hours
- Engine: Lyc O360C4P
- Engine time: 122 hours
- Propeller: Mcauly 1A200AOM
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Riser
- Part number: 10123001
- Condition: Cracked
- Location: Exhaust
- Part time: 122 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST RISER FROM NR 2 CYLINDER WHERE IT "Y'S" INTO THE CROSSOVER TUBE FROM THE NR 1 CYLINDER CRACKED.
